# SDR ALG2003F00070

- Difficulty date: July 22, 2002
- Submitted: July 28, 2003
- Operation: Air carrier
- Aircraft: N547AL
- Make and model: Bell 407
- Aircraft serial: 53240
- Engine: Allsn 250C47B
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Bearing
- Part number: 407340339101
- Part serial: ZV11374
- Condition: Failed
- Location: T/R Driveshaft
- Part time: 66 hours
- Component: Driveshaft
- Component part number: 407040303109
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FLIGHT THE PILOT FELT A SEVERE VIBRATION IN THE AIRFRAME AND PERFORMED A PRECAUTIONARY LANDING ON A NEARBY PLATFORM.  FORWARD BEARING ON NR 2 TAILROTOR DRIVESHAFT BLOWER ASSEMBLY FAILED.
